I noticed after sex that there was a small amount of blood when I wiped. I am not a virgin, and this is not common for me to have this occur. It was a very small amount. I do not think I had red undies on, so it's doubtful that I mistook a piece of wet fuzz for blood, but who knows? Anyway, I thought there was a spot of blood. Well, later on, I continued having sex on different dates and my body went back to normal with no blood. Then later on, I had sex and went to sleep. I awoke and went to the bathroom. I found when I wiped, there was a tiny bit of blood or bloody discharge on the paper. Very little, but it was blood. I thought it was my period, since it was almost time for it. I put a pad on and went about my way. Later that day I checked my pad while in the bathroom and there was only a tiny spot of blood on it. I wiped and there was no blood. I did not get my period that day. I did not get it the next day either, and I am not sure if I got it the day after that. So not only did it not come that day, but it did not come the next day or two either. I NEVER spot before my period with the exception of one time during which I had a serious blood disorder that was the cause of it. I know our periods do the ocassional odd ball thing sometimes, but was wondering if there could be something wrong here. I am not sure if the first time was near my period or not, but am pretty sure, if it was, it was after my period ended. Anyway, I know it may be nothing, but then again, it makes me wonder. I have started my period in the middle of sexual activity before, and was not surprised at all. It's just this spotting thing....and then having it dissapear before returning.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?